MathSciNet Relay Station
MathSciNet bibliographic data
MR1964959 60G40 (60J65)
Li, Wenbo V. The first exit time of a Brownian motion from an unbounded convex domain. Ann. Probab. 31 (2003), no. 2, 1078–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement